# SDR CALA2015020293052

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 80,124 hours, 14,065 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1832 - 1958 STRINGER 45L - S45R EXTERIOR FUSE SKIN HAS PITTING GOUGES, DENTS & PREVIOUS REPAIRS.  BLENDED, TREATED, PRIMED & TEFLON PAINTED IAW ECRA 5330-05028.
